Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Proving geometric theorems by partitioned-parametric Grobner bases 期刊论文
AUTOMATED DEDUCTION IN GEOMETRY, 2006, 卷号: 3763, 页码: 34-43
Authors:  Chen, XF;  Li, P;  Lin, L;  Wang, DK
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
The projection of quasi variety and its application on geometric theorem proving and formula deduction 期刊论文
AUTOMATED DEDUCTION IN GEOMETRY, 2004, 卷号: 2930, 页码: 21-30
Authors:  Chen, XF;  Wang, DK
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30